# SDR SWIA201743663

- Difficulty date: August 7, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 29,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 658
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS ONE PROTRUDING DENT AT APPROX BS 658 BETWEEN STRINGERS 21L AND 22L.   REPAIRED IAW REO.
